Article ID: MTJPAM-D-21-00050

Title: p-integrable solution of boundary fractional differential and integro-differential equations with Riemann derivatives of order (n − 1 < δ ≤ n)

Montes Taurus J. Pure Appl. Math. / ISSN: 2687-4814

Article ID: MTJPAM-D-21-00050; Volume 4 / Issue 2 / Year 2022, Pages 1-10

Document Type: Research Paper

Author(s): Dilsher N. Abdulqader a , Shayma Adil Murad b

aDepartment of Mathematics, College of Science, University of Duhok, Duhok 42001, IRAQ

bDepartment of Mathematics, College of Science, University of Duhok, Duhok 42001, IRAQ

Received: 25 July 2021, Accepted: 9 March 2022, Published: 12 April 2022.

Corresponding Author: Shayma Adil Murad (Email address:

Full Text: PDF


This paper considers the existence of Lp-solutions of certain fractional differential and integro-differential equations involving the Riemann derivatives of order (n − 1 < δ ≤ n), with boundary conditions. The results are established by means of the Hölder’s inequality in a Banach space. Some special cases and examples are given to explain the main results.

Keywords: Fracional differential equations, integro-differential equations, Riemann fractional derivatives, existence and uniqueness, Hölder’s inequality, Lp space

  1. M. I. Abbas, Existence and uniqueness of solution for a boundary value problem of fractional order involving two Caputo’s fractional derivatives, Adv. Differ. Equ. 2015 (252), 1–19, 2015.
  2. J. Gh. Abdulahad and Sh. A. Murad, Local existence theorem of fractional differential equations in Lp space, Raf. J. of Comp. & Math’s. 9 (2), 71–78, 2012.
  3. D. N. Abdulqader and Sh. A. Murad, Existence and uniqueness results for certain fractional boundary value problems, Journal of Duhok University 22 (2), 76–88, 2019.
  4. A. Aghajani, Y. Jalilian and J. J. Trujillo, On the existence of solutions of fractional integro-differential equations, Fract. Calc. Appl. Anal. 15 (1), 44–69, 2012.
  5. R. P. Agrwal, A. Asma, V. Lupulescu and D. O’Regan, Lp-solutions for a class of fractional integral equations, J. Integral Equations Appl. 29 (2), 251–270, 2017.
  6. H. Ahmed, H. Boulares, A. Ardjouni and A. Chaoui, On the study of fractional differential equations in a weighted sobolevs pace, Bull. Int. Math. Virtual Inst. 9, 333–343, 2019.
  7. S. Arshad, V. Lupulescu and D. O’Regan, Lp-solutions for fractional integral equations, Fract. Calc. Appl. Anal. 17 (1), 259–276, 2014.
  8. T. A. Barton and I. K. Purnaras, Lp-solutions of singular integro-differential equations, J. Math. Anal. Appl. 386, 830–841, 2012 .
  9. T. A. Barton and B. Zhang, Lp-solutions of fractional differential equations, Nonlinear Stud. 19 (2), 161–177, 2012.
  10. L. Ibnelazyz, K. Guida, S. Melliani and K. Hilal, On a nonlocal multi point and integral boundary value problem of nonlinear fractional integrodifferential equations, J. Funct. Spaces. 2020, 1–8, 2020.
  11. A. Karoui and A. Jawahdou. Existence and approximate Lp and continuous solutions of nonlinear integral equations of the Hammerstein and Volterra types, Appl. Math. Comput. 216 (7), 2077–2091, 2010.
  12. A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and applications of fractional differential equations, Elsevier Science B.V, Amsterdam, 2006.
  13. Sh. A. Murad and Z. A. Ameen, Existence and Ulam stability for fractional differential equations of mixed Caputo-Riemann derivatives, AIMS Math. 7 (4), 6404–6419, 2022.
  14. Sh. A. Murad and S. Hadid, Existence and uniqueness theorem for fractional differential equation with integral boundary condition, J. Frac. Calc. Appl. 3 (6), 1–9, 2012.
  15. Sh. A. Murad and A. S. Rafeeq, Existence of solutions of integro-fractional differential equation when α ∈ (2, 3] through fixed point theorem, J. Math. Comput. Sci. 11 (5), 6392–6402, 2021.
  16. Sh. A. Murad, H. J. Zekri and S. Hadid, Existence and uniqueness theorem of fractional mixed Volterra-Fredholm integrodifferential equation with integral boundary conditions, Int. J. Differ. Equ. 2011, 1–15, 2011.
  17. K. B. Oldham and J. Spanier, The fractional calculus, Academic Press, New York, London, 1974.
  18. I. Podlubny, Fractional differential equation, Mathematics in Science and Egineering, Academic Press, San Diego, 1999.